Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 4:19 PM EST for 9 counties in Georgia. It was in force for 41 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 4:19 PM EST (21:19 UTC)
- Expired
- Jan 11, 2020, 5:00 PM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Fannin County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA
The radar
The Northeast Alabama radar (KHTX), 125 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 4:22 PM EST | TSTM WND DMG | 1 Nw Blackwood, GA | POST STORM SURVEY CAME BACK WITH AN ESTIMATE OF 40-50 TREES DOWN ACROSS THE COUNTY. SURVEY WAS COUNDUCTED BY COUNTY EM AND TIME IS INDICATED BY RADAR. |
| Jan 11, 4:30 PM EST | TSTM WND DMG | Taylorsville, GA | AMATUEUR RADIO REPORTS TOPS OF OINE TREES SNAPPED IN THE TAYLORSVILLE AREA. |
| Jan 11, 4:31 PM EST | TSTM WND DMG | 2 Ssw Braswell, GA | POWERLINES BLOCKING ROADWAY NEAR THE 1700 BLOCK OF BRUSHY MOUNTAIN ROAD. |
| Jan 11, 4:33 PM EST | TSTM WND DMG | Euharlee, GA | THE ROOF OF A CHURCH WAS BLOWN OFF NEAR THE INTERSECTION OF BURGE'S MILL RD AND COVERED BRIDGE RD. TIME INDICATED BY RADAR. |
| Jan 11, 4:34 PM EST | TSTM WND DMG | 1 Ne Adairsville, GA | TREES REPORTED DOWN ALONG I-75 NEAR MILE MARKER 309 NEAR ADAIRSVILLE GA. TIME IS INDICATED BY RADAR. |
| Jan 11, 4:35 PM EST | TSTM WND DMG | 2 S Union, GA | NUMEROUS TREES REPORTED DOWN ALONG HANNAH ROAD. |
| Jan 11, 4:37 PM EST | TSTM WND DMG | 2 Ese Union, GA | TREES AND POWERLINES DOWN IN THE ROADWAY ALONG THE 1500 BLOCK OF HARMONY RD. |
| Jan 11, 4:38 PM EST | TSTM WND DMG | 3 Ene Union, GA | NUMEROUS REPORTS OF TREES DOWN ALONG HWY 120 NEAR THE INTERSECTION OF BAGGETT CIRCLE |
| Jan 11, 4:41 PM EST | TSTM WND DMG | 3 Nne Tails Creek, GA | TREE DOWN NEAR THE INTERSECTION OF ROGERS CREEK RD AND SETH HYATT RD, PARTIALLY BLOCKING ROAD. |
| Jan 11, 4:42 PM EST | TSTM WND DMG | 3 Nnw Mountaintown, GA | TREE REPORTED DOWN ON SHAKERAG RD BETWEEN STILLHOUSE CREEK RD AND GATES CHAPEL RD. |
| Jan 11, 4:43 PM EST | TSTM WND DMG | 2 Ene Tails Creek, GA | TREE AND POWERLINES DOWN NEAR THE INTERSECTION OF PLEASANT GAP CIR AND TAILS CREEK RD. |
| Jan 11, 4:45 PM EST | TSTM WND DMG | 2 Ese Union, GA | APPROX 30-40 TREES BLOWN DOWN AROUND THE 2800 BLOACK OF MULBERRY ROCK RD, NEAR THE INTERSECTION OF BILLY BULLOCK RD. |
| Jan 11, 4:45 PM EST | TSTM WND DMG | 2 Ese Union, GA | REPORTS OF TREES DOWN IN THE AREA OF CARL HALEY RD JUST OFF MULBERRY ROCK RD. |
| Jan 11, 4:49 PM EST | TSTM WND DMG | 3 Nnw Talona, GA | TREE REPORTED DOWN NEAR THE INTERSECTION OF GA-382 AND SUNLIGHT RD. |
| Jan 11, 4:49 PM EST | TSTM WND DMG | 4 S Dallas, GA | POWERLINE REPORTED DOWN NEAR THE INTERSECTION OF SCOGGINS RD AND JOHNSTON'S DR NEAR DALLAS GA. TIME INDICATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 1:42 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WUUS52 KFFC 112119
SVRFFC
GAC015-057-111-123-129-213-223-227-233-112200-
/O.NEW.KFFC.SV.W.0005.200111T2119Z-200111T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
419 PM EST Sat Jan 11 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Northwestern Cherokee County in north central Georgia...
Western Gilmer County in north central Georgia...
Murray County in northwestern Georgia...
Gordon County in northwestern Georgia...
Northeastern Polk County in northwestern Georgia...
Western Pickens County in north central Georgia...
Northwestern Fannin County in north central Georgia...
Bartow County in northwestern Georgia...
* Until 500 PM EST.
* At 418 PM EST, severe thunderstorms were located along a line
extending from Sumac to near Calhoun to near Buchanan, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cartersville, Calhoun, Dallas, Chatsworth, Ellijay, Adairsville,
Rockmart, Euharlee, Emerson, Eton, White, Kingston, Resaca,
Braswell, Taylorsville, Cassville, Yorkville, Fairmount, Ranger and
Crandall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EST for north central
and northwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8441 3420 8464 3408 8471 3408 8474
3403 8474 3377 8488 3381 8503 3387 8504
3457 8494 3468 8491 3467 8489 3471 8490
3472 8486 3478 8488 3480 8484 3481 8486
3487 8482 3492 8484 3499 8481
TIME...MOT...LOC 2118Z 269DEG 36KT 3488 8480 3445 8495 3378 8515
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
224
WWUS52 KFFC 112148
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
448 PM EST Sat Jan 11 2020
GAC015-057-111-123-129-213-223-227-233-112200-
/O.CON.KFFC.SV.W.0005.000000T0000Z-200111T2200Z/
Paulding GA-Cherokee GA-Gilmer GA-Murray GA-Gordon GA-Polk GA-
Pickens GA-Fannin GA-Bartow GA-
448 PM EST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR PAULDING...NORTHWESTERN CHEROKEE...WESTERN GILMER...EASTERN
MURRAY...EASTERN GORDON...EAST CENTRAL POLK...WESTERN PICKENS...
NORTHWESTERN FANNIN AND BARTOW COUNTIES...
At 447 PM EST, severe thunderstorms were located along a line
extending from Colwell to near Hinton to near Brownsville, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cartersville, Dallas, Ellijay, Adairsville, Euharlee, Emerson, White,
Braswell, Cassville, Yorkville, Fairmount, Ranger, Burnt Hickory
Ridge, Red Top Mountain State Park, Jones Mill, Higdon, Folsom,
Cohutta Wilderness, Conasauga Lake and Cross Roads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EST for north central
and northwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8441 3420 8464 3408 8471 3408 8474
3403 8474 3377 8488 3381 8503 3386 8504
3436 8489 3462 8478 3498 8466
TIME...MOT...LOC 2147Z 269DEG 36KT 3488 8446 3445 8461 3379 8481
HAIL...<.75IN
WIND...60MPH
$$796
WWUS52 KFFC 112158
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
458 PM EST Sat Jan 11 2020
GAC015-057-111-123-129-213-223-227-233-112207-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-200111T2200Z/
Paulding GA-Cherokee GA-Gilmer GA-Murray GA-Gordon GA-Polk GA-
Pickens GA-Fannin GA-Bartow GA-
458 PM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR PAULDING...NORTHWESTERN
CHEROKEE...WESTERN GILMER...EASTERN MURRAY...EASTERN GORDON...EAST
CENTRAL POLK...WESTERN PICKENS...NORTHWESTERN FANNIN AND BARTOW
COUNTIES WILL EXPIRE AT 500 PM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. A severe
thunderstorm remains in effect downstream.
A Tornado Watch remains in effect until 900 PM EST for north central
and northwestern Georgia.
LAT...LON 3499 8441 3420 8464 3408 8471 3408 8474
3403 8474 3377 8488 3381 8503 3386 8504
3436 8489 3462 8478 3498 8466
TIME...MOT...LOC 2157Z 269DEG 36KT 3488 8436 3445 8451 3379 8471
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:47 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 11, 2:47 PM EST, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 247 PM EST Sat Jan 11 2020 .SHORT TERM /Tonight through Sunday Night/... Current Radar loop shows the line of showers and thunderstorms moving across Alabama and should begin pushing into NW GA by 3-4pm. Just ahead of this line of storms is strong Southwesterly warm air advection and dewpoints in the mid to upper 60s across GA. The models are also showing Perceptible waters in the 1.5 to 1.8 inch range. A strong low-level jet at 850 mb is contributing to very strong low-level shear (40-50 kts) and 0-1 km helicity values of 200- 400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring and is oriented nearly parallel to the system. I said all this to say these values are abnormally high for this time of year and the atmosphere is primed for some severe storms to move in this afternoon/evening. The main surface low is centered right along the AR/TN/MS border and is still expected to move rapidly NE into the eastern Great Lake states by 12z Sun. The cold front moves into NW GA this evening with the line of severe storms just ahead of it. Showers have already developed across the state but the severe storms will make their way into NW GA by 3-4pm. This line is expected to continue pushing SE through tonight. It should sweep through the Metro ATL area between 5- 9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and brief tornadoes embedded within the line will be the primary severe weather hazards. The highest likelihood of severe weather is expected in the western portion of the forecast area in the closest vicinity to the low-level jet, where shear values will be the greatest. A brief period of cool, rain-free conditions can be expected on Sunday morning across north Georgia after the passage of the cold front to the south and east. However, this respite will be short- lived as the front will stall across south Georgia as it orients itself parallel to the southwesterly flow aloft and begin to retreat back to the north as a warm front during the daytime Sunday. Isentropic lift to the north of the frontal boundary will lead to scattered showers with some isolated thunderstorms gradually developing northward through the area during the afternoon hours on Sunday and continuing through Monday. 01 .LONG TERM /Monday through Saturday/... Unsettled weather will persist for much of the long term portion of the forecast. No major changes were needed. Old frontal boundary remains stalled across portions of the CWA into the middle of next week. This boundary will serve to focus rounds of rainfall, some heavy at times. Currently, the axis if heaviest rainfall is mainly along and north of the Interstate 20 corridor and this has some run to run consistency. On average, one to three inches of rainfall is progged, but some locally higher amounts are possible in the higher elevations of NE GA. A cold front is on track to move through later on Wednesday, with high pressure briefly building back in for Thursday into early Friday. The other story (besides the additional rains) will be the temperatures. Values around 20 degrees above normal are likely for the first half of the week. NListemaa && .AVIATION... 18Z Update... Showers over the are now with the frontal system moving in this evening/tonight. Looking for thunderstorms to affect the ATL area TAF sites between 23z Sat and 02z Sunday. looking for gusty winds in the 25-35kt range with periods of heavy rain and lightning. Once the front pushes through winds will turn to the SW then W through daybreak Sunday. Wind speeds will also diminish to 10kt or less after 06z Sun. VSBYs will be mainly in the MVFR to IFR range until the frontal passage. after it goes through VFR VSBYs will prevail. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 51 67 56 68 / 90 40 60 80 Atlanta 50 66 56 67 / 90 30 50 80 Blairsville 44 64 49 64 / 100 20 30 60 Cartersville 47 65 52 67 / 90 20 40 70 Columbus 52 70 60 73 / 90 40 70 70 Gainesville 49 65 54 65 / 100 30 40 70 Macon 56 69 61 74 / 80 50 60 70 Rome 47 64 49 66 / 80 20 30 60 Peachtree City 48 68 56 69 / 90 40 60 80 Vidalia 65 72 63 80 / 60 40 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Tornado Watch until 9 PM EST this evening for the following zones: Bartow...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Lumpkin...Marion... Meriwether...Murray...Muscogee...North Fulton...Paulding... Pickens...Polk...South Fulton...Stewart...Talbot...Towns... Troup...Union...Walker...Webster...White...Whitfield. High Wind Warning until 10 PM EST this evening for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. && SHORT TERM...01 LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Jan 11, 10:20 AM EST, 5 hours 59 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1020 AM EST Sat Jan 11 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1020 AM EST Sat Jan 11 2020 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This afternoon and Tonight... A line of showers and thunderstorms will move across north and central Georgia later this afternoon into this evening. Some storms will likely be strong to severe, especially over west-central and northwest Georgia. The primary storm threats continue to be damaging wind gusts in excess of 60 mph along with the potential for a few tornadoes. In addition, strong winds ahead of this storm system will occur through the day. Wind gusts greater than 45 MPH at times in the higher elevations of north Georgia could bring down trees and powerlines. A High Wind Warning is now in effect for parts of north Georgia, generally north of a Rome to Jasper line. As the storms move through later today and tonight, a period of heavy rain could result in localized flooding. The severe threat should end west to east this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and a few thunderstorms will persist over central Georgia on Sunday, developing again across the entire area by Monday. Heavy rainfall could again lead to flooding concerns as soils will be saturated from previous rains. Showers and thunderstorms will persist into Friday with possibly a brief break on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely later this afternoon into this evening. DJN
In the hours before
Local storm report, Jan 11, 3:35 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 4 SSE COOPER HEIGHTS 34.75N 85.37W
01/11/2020 WALKER GA AMATEUR RADIO
MULTIPLE TREES REPORTED DOWN AT THE INTERSECTION OF HOG
JOWL ROAD AND COVE ROAD.
&&
EVENT NUMBER FFC2000001
DEESELocal storm report, Jan 11, 3:44 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 2 W YOUNG HARRIS 34.93N 83.88W
01/11/2020 TOWNS GA PUBLIC
TREES DOWN ALONG MORGAN COURT IN YOUNG HARRIS. TIME
INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000002
TVLocal storm report, Jan 11, 3:46 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM NON-TSTM WND DMG 2 W YOUNG HARRIS 34.93N 83.88W
01/11/2020 TOWNS GA PUBLIC
TREES DOWN ALONG MORGAN COURT IN YOUNG HARRIS. TIME
INDICATED BY RADAR.
&&
CORRECTED EVENT
EVENT NUMBER FFC2000002
TVLocal storm report, Jan 11, 3:50 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 S STEPHENSVILLE 34.86N 85.55W
01/11/2020 DADE GA EMERGENCY MNGR
TREES REPORTED DOWN ALONG THE 9500TH BLOCK OF SAND
MOUNTAIN HWY NEAR THE INTERSECTION OF OWENBY RD NEAR
STEPHENSVILLE GA. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000003
TVLocal storm report, Jan 11, 3:58 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 3 SSW TRENTON 34.83N 85.54W
01/11/2020 DADE GA EMERGENCY MNGR
TREES REPORTED DOWN NEAR THE INTERSECTION OF DANIEL AND
MCKAIG RD NEAR TRENTON GA. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000004
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 10:28 AM EST | High Wind Warning | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Floyd and 10 more | 11 hr |
| Jan 11, 3:00 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Walker, Whitfield | 45 min |
| Jan 11, 3:42 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 48 min |
| Jan 11, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 52 min |
| Jan 11, 4:16 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jan 11, 4:47 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Coweta, Harris, Heard, Meriwether, Muscogee and 2 more | 43 min |
| Jan 11, 4:51 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, Douglas and 2 more | 39 min |
| Jan 11, 4:53 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 52 min |
| Jan 11, 5:02 PM EST | Tornado Warning | FFC | Harris, Muscogee | 28 min |
| Jan 11, 5:24 PM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Jan 11, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 48 min |
| Jan 11, 5:29 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 5 more | 46 min |
| Jan 11, 5:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Talbot | 41 min |
| Jan 11, 5:57 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jan 11, 6:08 PM EST | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Taylor, Upson | 52 min |
| Jan 11, 6:10 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Walton | 50 min |
| Jan 11, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Henry, Jasper, Newton, Rockdale and 2 more | 48 min |
| Jan 11, 6:17 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Taylor | 43 min |
| Jan 11, 6:41 PM EST | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 34 min |
| Jan 11, 6:45 PM EST | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 45 min |
| Jan 11, 6:49 PM EST | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 41 min |
| Jan 11, 6:52 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 38 min |
| Jan 11, 6:58 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Taylor, Twiggs | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.